# SDR QXEA2014090900757

- Difficulty date: August 30, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 11,727 hours, 12,497 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210109
- Condition: Corroded
- Location: Nr 8
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 8  CORRODED.   REMOVED AND REPLACED THE SEAL TRACK IAW SRM 51-42-05, 51-40-15, 51-41-00, SRM 51-42-05 & 51-41-00, AND SRM 51-4007.
